ANALYSIS OF CONTACT CAUCHY-RIEMANN MAPS II: CANONICAL NEIGHBORHOODS AND EXPONENTIAL CONVERGENCE FOR THE MORSE-BOTT CASE

Cited 0 time in webofscience Cited 0 time in scopus
39 Viewed 0 Downloaded
Title
ANALYSIS OF CONTACT CAUCHY-RIEMANN MAPS II: CANONICAL NEIGHBORHOODS AND EXPONENTIAL CONVERGENCE FOR THE MORSE-BOTT CASE
Author(s)
YONG-GEUN OH; Wang, R
Publication Date
2018-09
Journal
NAGOYA MATHEMATICAL JOURNAL, v.231, no., pp.128 - 223
Publisher
CAMBRIDGE UNIV PRESS
Abstract
This is a sequel to the papers Oh and Wang (Real and Complex Submanifolds, Springer Proceedings in Mathematics and Statistics 106 (2014), 43-63, eds. by Y.-J. Suh and et al. for ICM-2014 satellite conference, Daejeon, Korea, August 2014; arXiv:1212.4817; Analysis of contact Cauchy-Riemann maps I: a priori C-k estimates and asymptotic convergence, submitted, preprint, 2012, arXiv:1212.5186v3). In Oh and Wang (Real and Complex Submanifolds, Springer Proceedings in Mathematics and Statistics 106 (2014), 43-63, eds. by Y.-J. Suh and et al. for ICM-2014 satellite conference, Daejeon, Korea, August 2014; arXiv:1212.4817), the authors introduced a canonical affine connection on M associated to the contact triad (M, lambda, J). In Oh and Wang (Analysis of contact Cauchy-Riemann maps I: a priori C-k estimates and asymptotic convergence, submitted, preprint, 2012, arXiv:1212.5186v3), they used the connection to establish a priori W-k'P-coercive estimates for maps w : Sigma -> M satisfying<(partial derivative)overbar>(pi) w = 0, d(w*lambda o j) = 0 without involving symplectization. We call such a pair (w, j) a contact instanton. In this paper, we first prove a canonical neighborhood theorem of the locus Q foliated by closed Reeb orbits of a Morse-Bott contact form. Then using a general framework of the three-interval method, we establish exponential decay estimates for contact instantons (w, j) of the triad (M, lambda, J), with lambda a Morse-Bott contact form and J a CR-almost complex structure adapted to Q, under the condition that the asymptotic charge of (w, j) at the associated puncture vanishes. We also apply the three-interval method to the symplectization case and provide an alternative approach via tensorial calculations to exponential decay estimates in the Morse-Bott case for the pseudoholomorphic curves on the symplectization of contact manifolds. This was previously established by Bourgeois (A Morse-Bott approach to contact homology, Ph.D. dissertation, Stanford University, 2002) (resp. by Bao (On J-holomorphic curves in almost complex manifolds with asymptotically cylindrical ends, Pacific J. Math. 278(2) (2015), 291-324)), by using special coordinates, for the cylindrical (resp. for the asymptotically cylindrical) ends. The exponential decay result for the Morse-Bott case is an essential ingredient in the setup of the moduli space of pseudoholomorphic curves which plays a central role in contact homology and symplectic field theory (SFT) (c) 2017 Foundation Nagoya Mathematical Journal
URI
https://pr.ibs.re.kr/handle/8788114/4927
ISSN
0027-7630
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2018_YGO_Analysis of contact cauchy-riemann maps II Canonical neighborhoods and exponential convergence for the morse-bott case.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse